RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2004, Volume 246, Pages 10–19 (Mi tm143)  

This article is cited in 2 scientific papers (total in 2 papers)

Topologically Trivial Sheaves on Curves with Simplest Singularities

I. V. Artamkin

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: Topologically trivial vector bundles on nodal curves were considered in Tyurin's book Quantization, Classical and Quantum Field Theory, and Theta Functions. In the present paper, a compactification of the moduli of such vector bundles by topologically trivial torsion-free sheaves is constructed, and a stability criterion for topologically trivial sheaves of ranks $1$ and $2$ is given.

Full text: PDF file (203 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2004, 246, 3–12

Bibliographic databases:
UDC: 512.7
Received in February 2004

Citation: I. V. Artamkin, “Topologically Trivial Sheaves on Curves with Simplest Singularities”, Algebraic geometry: Methods, relations, and applications, Collected papers. Dedicated to the memory of Andrei Nikolaevich Tyurin, corresponding member of the Russian Academy of Sciences, Tr. Mat. Inst. Steklova, 246, Nauka, MAIK Nauka/Inteperiodika, M., 2004, 10–19; Proc. Steklov Inst. Math., 246 (2004), 3–12

Citation in format AMSBIB
\Bibitem{Art04}
\by I.~V.~Artamkin
\paper Topologically Trivial Sheaves on Curves with Simplest Singularities
\inbook Algebraic geometry: Methods, relations, and applications
\bookinfo Collected papers. Dedicated to the memory of Andrei Nikolaevich Tyurin, corresponding member of the Russian Academy of Sciences
\serial Tr. Mat. Inst. Steklova
\yr 2004
\vol 246
\pages 10--19
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm143}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2101281}
\zmath{https://zbmath.org/?q=an:1116.14029}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2004
\vol 246
\pages 3--12


Linking options:
  • http://mi.mathnet.ru/eng/tm143
  • http://mi.mathnet.ru/eng/tm/v246/p10

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Artamkin, “Orthogonal duality of toric Fano varieties with regular involution”, Russian Math. Surveys, 61:3 (2006), 553–554  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. I. V. Artamkin, “Discrete Torelli theorem”, Sb. Math., 197:8 (2006), 1109–1120  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:204
    Full text:67
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020